# SDR WX0A2025102032604

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 40,656 hours, 27,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) F.A.'S REPORT 1 MEGAPHONE DOES NOT TEST PROPERLY. / PERFORMED OPERATIONAL CHECK OF FWD FA MEGAPHONE PER AMM 25-65-51-710-002-A. OPS CHECK GOOD."
